# SDR UNFR2011040200002

- Difficulty date: March 30, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N417MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7150
- Aircraft time: 12,479 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 11731714
- Part serial: 190
- Condition: Unbalanced
- Location: Tail Rotor
- Part time: 11,277 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACKING AND BALANCING T/R WITH TRACKING ON GROUND RUNS AND COULD NOT GET T/R TO BALANCE DYNAMICALLY.  HAS BEEN INSTALLED ON 3 ACFT PRIOR AND REMOVAL HAS BEEN FOR UNABLE TO BALANCE DYNAMICAL IN LESS THAN 200 HOURS.
